Finite-dimensional approximations to the solution of a linear operator equation of the first kind
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1977), pp. 11-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_9_a2,
author = {M. V. Bushmanova},
title = {Finite-dimensional approximations to the solution of a~linear operator equation of the first kind},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--17},
year = {1977},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_9_a2/}
}
TY - JOUR AU - M. V. Bushmanova TI - Finite-dimensional approximations to the solution of a linear operator equation of the first kind JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1977 SP - 11 EP - 17 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1977_9_a2/ LA - ru ID - IVM_1977_9_a2 ER -
M. V. Bushmanova. Finite-dimensional approximations to the solution of a linear operator equation of the first kind. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1977), pp. 11-17. http://geodesic.mathdoc.fr/item/IVM_1977_9_a2/